Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 16, NWS Riverton, WY

August 31, 201512 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Aug 31, 2015, 3:11 PM MDT for 12 counties in Wyoming. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 31, 2015, 3:11 PM MDT (21:11 UTC)
Expired
Sep 2, 2015, 9:19 PM MDT
In force
54 hr
Issued by
NWS Riverton, WY

Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Lincoln County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY, Teton County, WY, Uinta County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 35 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3327 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WWUS85 KRIW 312111
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
311 PM MDT MON AUG 31 2015

...ELEVATED TO EXTREME FIRE DANGER POSSIBLE FOR THE NEXT SEVERAL
DAYS...

.HOT DRY AND WINDY FOR THE REST OF THE AFTERNOON WITH WESTERLY
WINDS PICKING UP AGAIN TOMORROW. WINDS WILL BE LOCALLY ENHANCED BY
THE STORMS ACROSS SOUTHERN WYOMING...WHICH ARE SENDING STRONG
OUTFLOW WINDS FAR FROM THE PARENT STORMS. 

STRONG SOUTHWEST FLOW WILL INCREASE ACROSS THE STATE ON WEDNESDAY
AND THURSDAY AS A TROUGH APPROACHES FROM THE WEST. 

WYZ276-280>283-285-287-289-300-416-010515-
/O.NEW.KRIW.FW.W.0016.150831T2111Z-150903T0300Z/
CODY FOOTHILLS-NATRONA COUNTY/CASPER BLM-
JOHNSON COUNTY/CASPER BLM-SOUTH BIG HORN BASIN/WORLAND BLM-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
CASPER MOUNTAIN-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
311 PM MDT MON AUG 31 2015

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT WEDNESDAY FOR STRONG
WIND AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 276. FIRE WEATHER ZONE 280. 
  FIRE WEATHER ZONE 281. FIRE WEATHER ZONE 282. FIRE WEATHER 
  ZONE 283. FIRE WEATHER ZONE 285. FIRE WEATHER ZONE 287. FIRE 
  WEATHER ZONE 289. FIRE WEATHER ZONE 300. FIRE WEATHER ZONE 
  416. 

* WIND...SOUTHWEST WIND 15 TO 25 MPH WITH GUSTS TO 40 MPH...
  STRONGER GUSTS POSSIBLE LATE THIS AFTERNOON...ESPECIALLY IN
  FREMONT AND NATRONA COUNTIES WHERE NEARBY THUNDERSTORMS COULD
  SEND OUT STRONG OUTFLOW WINDS.

* HUMIDITY...6 TO 15 PERCENT...INCREASING ABOVE 30 PERCENT AROUND
  SUNRISE WITH POOR RECOVERY AT MID SLOPE. RELATIVE HUMIDITY WILL
  FALL BACK BELOW 15 PERCENT ON TUESDAY LATE MORNING...BOTTOMING
  OUT AGAIN AT AROUND 10 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

WYZ275-277-279-414-415-010515-
/O.NEW.KRIW.FW.A.0007.150902T1700Z-150904T0300Z/
NORTH BIG HORN BASIN/WORLAND BLM-
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
311 PM MDT MON AUG 31 2015

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WIND AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 275. FIRE WEATHER ZONE 277. 
  FIRE WEATHER ZONE 279. FIRE WEATHER ZONE 414. FIRE WEATHER 
  ZONE 415. 

* WIND...BECOMING SOUTHWEST AT 15 TO 25 MPH WITH GUSTS OF 30 TO 40 
  MPH POSSIBLE ON WEDNESDAY. SLIGHTLY LESS WIND EXPECTED ON 
  THURSDAY...HOWEVER...GUSTS OF 25 TO 30 MPH OR HIGHER ARE POSSIBLE. 

* HUMIDITY...10 TO 15 PERCENT EAST OF THE DIVIDE...WITH AROUND 15 
  PERCENT EXPECTED ACROSS THE WEST AND SOUTH

* THUNDERSTORMS...VERY DRY CONDITIONS EXPECTED WEDNESDAY...WITH
  LITTLE TO NO THUNDERSTORM THREAT. MAINLY DRY CONDITIONS EXPECTED
  AGAIN THURSDAY...WITH ONLY A VERY ISOLATED THUNDERSTORM POSSIBLE
  ACROSS NORTHWESTERN WYOMING.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
6 follow-up statements
922 
WWUS85 KRIW 010913
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
313 AM MDT TUE SEP 1 2015

...ELEVATED TO EXTREME FIRE DANGER PROBABLE FOR THE NEXT SEVERAL
DAYS...

.HOT DRY AND WINDY AGAIN TODAY. WINDS WILL BE LOCALLY ENHANCED BY
THE STORMS ACROSS THE AREA TODAY...ESPECIALLY IN THE WESTERN
MOUNTAINS WHERE THE STORMS WILL BE THE MOST NUMEROUS.

STRONG SOUTHWEST FLOW WILL INCREASE ACROSS THE STATE ON WEDNESDAY
AND THURSDAY AS A TROUGH APPROACHES FROM THE WEST.

WYZ276-280>283-285-287-289-300-416-012200-
/O.CON.KRIW.FW.W.0016.000000T0000Z-150903T0300Z/
CODY FOOTHILLS-NATRONA COUNTY/CASPER BLM-
JOHNSON COUNTY/CASPER BLM-SOUTH BIG HORN BASIN/WORLAND BLM-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
CASPER MOUNTAIN-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
313 AM MDT TUE SEP 1 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY
FOR STRONG WIND AND LOW HUMIDITY...

* AFFECTED AREA...FIRE WEATHER ZONE 276. FIRE WEATHER ZONE 280. 
  FIRE WEATHER ZONE 281. FIRE WEATHER ZONE 282. FIRE WEATHER 
  ZONE 283. FIRE WEATHER ZONE 285. FIRE WEATHER ZONE 287. FIRE 
  WEATHER ZONE 289. FIRE WEATHER ZONE 300. FIRE WEATHER ZONE 
  416. 

* WIND...SOUTHWEST WIND 15 TO 25 MPH WITH GUSTS TO 30 MPH THIS
  AFTERNOON AND 40 MPH WEDNESDAY AFTERNOON. STRONGER GUSTS
  POSSIBLE IN THUNDERSTORMS COULD SEND OUT STRONG OUTFLOW WINDS.

* HUMIDITY...LOW TO MID TEENS DURING THE AFTERNOONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

WYZ275-277-279-414-415-012200-
/O.CON.KRIW.FW.A.0007.150902T1700Z-150904T0300Z/
NORTH BIG HORN BASIN/WORLAND BLM-
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
313 AM MDT TUE SEP 1 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WIND AND LOW HUMIDITY...

* AFFECTED AREA...FIRE WEATHER ZONE 275. FIRE WEATHER ZONE 277. 
  FIRE WEATHER ZONE 279. FIRE WEATHER ZONE 414. FIRE WEATHER 
  ZONE 415. 

* WIND...BECOMING SOUTHWEST AT 15 TO 25 MPH WITH GUSTS OF 30 TO
  40 MPH POSSIBLE ON WEDNESDAY. SLIGHTLY LESS WIND EXPECTED ON 
  THURSDAY...HOWEVER...GUSTS OF 25 TO 30 MPH OR HIGHER ARE
  POSSIBLE.

* HUMIDITY...10 TO 15 PERCENT EAST OF THE DIVIDE...WITH AROUND
  15 PERCENT EXPECTED ACROSS THE WEST AND SOUTH 

* THUNDERSTORMS...VERY DRY CONDITIONS EXPECTED WEDNESDAY...WITH 
  LITTLE TO NO THUNDERSTORM THREAT. MAINLY DRY CONDITIONS 
  EXPECTED AGAIN THURSDAY...WITH ONLY A VERY ISOLATED 
  THUNDERSTORM POSSIBLE ACROSS NORTHWESTERN WYOMING. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
455 
WWUS85 KRIW 011642
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1042 AM MDT TUE SEP 1 2015

...ELEVATED TO EXTREME FIRE DANGER PROBABLE FOR THE NEXT SEVERAL
DAYS...

.HOT DRY AND WINDY AGAIN TODAY. WINDS WILL BE LOCALLY ENHANCED BY
THE STORMS ACROSS THE AREA TODAY...ESPECIALLY IN THE WESTERN
MOUNTAINS WHERE THE STORMS WILL BE THE MOST NUMEROUS. STORMS WILL
BE MIXED WET AND DRY WITH SOME LAL OF 6 POSSIBLE...ESPECIALLY IN
THE DRIER FOOTHILLS AND IF ANY STORMS GET INTO THE BASINS EAST OF
THE DIVIDE. IN ADDITION...THERE WILL BE A HAINES INDEX OF 5 OR 6
ACROSS THE AREA FOR THE NEXT FEW DAYS. 

STRONG SOUTHWEST FLOW WILL INCREASE ACROSS THE STATE ON WEDNESDAY
AND THURSDAY AS A TROUGH APPROACHES FROM THE WEST WITH WIDESPREAD
LOW HUMIDITY AND STRONG WIND.

WYZ275-277-279-414-415-020045-
/O.UPG.KRIW.FW.A.0007.150902T1700Z-150904T0300Z/
/O.EXB.KRIW.FW.W.0016.000000T0000Z-150904T0300Z/
NORTH BIG HORN BASIN/WORLAND BLM-
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
1042 AM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THURSDAY FOR STRONG
WIND AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THURSDAY. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...BECOMING SOUTHWEST AT 15 TO 25 MPH WITH GUSTS OF 30 TO 40
  MPH POSSIBLE FROM THUNDERSTORM OUTFLOW WINDS...GUSTS OF THIS
  MAGNITUDE WILL BE MORE COMMON ON WEDNESDAY. SLIGHTLY LESS WIND
  EXPECTED ON THURSDAY...HOWEVER...GUSTS OF 25 TO 30 MPH OR HIGHER
  ARE POSSIBLE.

* HUMIDITY...AROUND 15 PERCENT IN ZONES 414 AND 415 AND ACROSS THE
  SOUTH BEFORE THUNDERSTORMS DEVELOP...10 TO 15 PERCENT IN ZONE
  416. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT BELOW 10
  PERCENT IN ZONE 275. RELATIVE HUMIDITIES WILL RECOVER ABOVE 30
  PERCENT IN MOST AREAS A LITTLE BEFORE MIDNIGHT WITH POOR RH
  RECOVERY AT MID SLOPE...ESPECIALLY EAST OF THE DIVIDE. RELATIVE
  HUMIDITY WILL DROP BELOW 15 PERCENT AROUND NOON ON WEDNESDAY AND
  THURSDAY. 

* THUNDERSTORMS...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS THIS
  AFTERNOON AND EVENING...WITH A BETTER CHANCE OF A WET
  THUNDERSTORM ABOVE 8000 FT. LAL OF 6 POSSIBLE IN THE FOOTHILLS.
  STORMS WILL BE MORE ISOLATED IN THE BASINS. VERY DRY CONDITIONS
  EXPECTED WEDNESDAY...WITH LITTLE TO NO THUNDERSTORM THREAT.
  MAINLY DRY CONDITIONS EXPECTED AGAIN THURSDAY...WITH ONLY A VERY
  ISOLATED THUNDERSTORM POSSIBLE ACROSS NORTHWESTERN WYOMING.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

WYZ276-280>283-285-287-289-300-416-020045-
/O.EXT.KRIW.FW.W.0016.000000T0000Z-150904T0300Z/
CODY FOOTHILLS-NATRONA COUNTY/CASPER BLM-
JOHNSON COUNTY/CASPER BLM-SOUTH BIG HORN BASIN/WORLAND BLM-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
CASPER MOUNTAIN-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
1042 AM MDT TUE SEP 1 2015

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THURSDAY FOR
STRONG WIND AND LOW HUMIDITY...

* AFFECTED AREA...FIRE WEATHER ZONE 276. FIRE WEATHER ZONE 280. 
  FIRE WEATHER ZONE 281. FIRE WEATHER ZONE 282. FIRE WEATHER 
  ZONE 283. FIRE WEATHER ZONE 285. FIRE WEATHER ZONE 287. FIRE 
  WEATHER ZONE 289. FIRE WEATHER ZONE 300. FIRE WEATHER ZONE 
  416. 

* WIND...SOUTHWEST WIND 15 TO 25 MPH WITH GUSTS TO 30 MPH THIS 
  AFTERNOON AND 40 MPH WEDNESDAY AFTERNOON. STRONGER GUSTS 
  POSSIBLE IN THUNDERSTORMS COULD SEND OUT STRONG OUTFLOW WINDS.

* HUMIDITY...LOW TO MID TEENS DURING THE AFTERNOONS. SOME OF THE
  LOWER BASINS EAST OF THE DIVIDE COULD SEE MINIMUM RELATIVE
  HUMIDITIES IN THE SINGLE DIGITS TODAY. POOR RELATIVE HUMIDITY
  RECOVERY AT MID SLOPE OVERNIGHT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
083 
WWUS85 KRIW 012132
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
332 PM MDT TUE SEP 1 2015

...ELEVATED TO EXTREME FIRE DANGER PROBABLE FOR THE NEXT SEVERAL
DAYS...

.HOT DRY AND WINDY AGAIN TODAY. WINDS WILL BE LOCALLY ENHANCED BY
THE STORMS ACROSS THE AREA...ESPECIALLY ACROSS THE STOUTH AND IN
THE WESTERN MOUNTAINS WHERE THE STORMS WILL BE THE MOST NUMEROUS.
STORMS WILL BE MIXED WET AND DRY WITH SOME LAL OF 6
POSSIBLE...ESPECIALLY IN THE DRIER FOOTHILLS AND IF ANY STORMS GET
INTO THE BASINS EAST OF THE DIVIDE. IN ADDITION...THERE WILL BE A
HAINES INDEX OF 5 OR 6 ACROSS THE AREA FOR THE NEXT FEW DAYS.

STRONG SOUTHWEST FLOW WILL INCREASE ACROSS THE STATE ON WEDNESDAY
AND THURSDAY AS A TROUGH APPROACHES FROM THE WEST WITH WIDESPREAD
LOW HUMIDITY AND STRONG WIND.

WYZ275>277-279>283-285-287-289-300-414>416-020930-
/O.CON.KRIW.FW.W.0016.000000T0000Z-150904T0300Z/
NORTH BIG HORN BASIN/WORLAND BLM-CODY FOOTHILLS-
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-JOHNSON COUNTY/CASPER BLM-
SOUTH BIG HORN BASIN/WORLAND BLM-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
CASPER MOUNTAIN-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
332 PM MDT TUE SEP 1 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THURSDAY FOR
STRONG WIND...LOW HUMIDITY...HOT TEMPERATURES...HIGH HAINES INDEX
AND CRITICAL LIGHTNING...

* AFFECTED AREA...FIRE WEATHER ZONE 276. FIRE WEATHER ZONE 280. 
  FIRE WEATHER ZONE 281. FIRE WEATHER ZONE 282. FIRE WEATHER 
  ZONE 283. FIRE WEATHER ZONE 285. FIRE WEATHER ZONE 287. FIRE 
  WEATHER ZONE 289. FIRE WEATHER ZONE 300. FIRE WEATHER ZONE 
  416. 

* WIND...SOUTHWEST WIND 15 TO 25 MPH WITH GUSTS TO 30 MPH THIS 
  AFTERNOON AND 40 MPH WEDNESDAY AFTERNOON. STRONGER GUSTS 
  POSSIBLE IN THUNDERSTORMS COULD SEND OUT STRONG OUTFLOW WINDS.

* HUMIDITY...LOW TO MID TEENS DURING THE AFTERNOONS. SOME OF THE
  LOWER BASINS EAST OF THE DIVIDE COULD SEE MINIMUM RELATIVE
  HUMIDITIES IN THE SINGLE DIGITS THIS EVENING. POOR RELATIVE
  HUMIDITY RECOVERY AT MID SLOPE OVERNIGHT.

* LIGHTNING...ISOLATED TO WIDELY SCATTERED MIXED WET AND DRY
  THUNDERSTORMS POSSIBLE THIS AFTERNOON SOUTH AND WEST. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
084 
WWUS85 KRIW 020858
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
258 AM MDT WED SEP 2 2015

...ELEVATED TO EXTREME FIRE DANGER PROBABLE FOR THE NEXT COUPLE DAYS...

.HOT DRY AND WINDY AGAIN TODAY. STRONG SOUTHWEST FLOW WILL
INCREASE ACROSS THE STATE TODAY AS A TROUGH APPROACHES FROM THE
WEST WITH WIDESPREAD LOW HUMIDITY AND STRONG WIND. A FEW SHOWERS
MAY BE PRESENT OVER THE WESTERN MOUNTAINS TONIGHT. THIS MAY
ENHANCE WIND OVER THE WESTERN VALLEYS. THURSDAY WILL SEE CONTINUED
HOT...DRY AND WINDY CONDITIONS AHEAD OF THE APPROACHING WAVE OF
LOW PRESSURE...WITH A RETURN OF ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS.

WYZ275>277-279>283-285-287-289-300-414>416-022300-
/O.CON.KRIW.FW.W.0016.000000T0000Z-150904T0300Z/
NORTH BIG HORN BASIN/WORLAND BLM-CODY FOOTHILLS-
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-JOHNSON COUNTY/CASPER BLM-
SOUTH BIG HORN BASIN/WORLAND BLM-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
CASPER MOUNTAIN-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
258 AM MDT WED SEP 2 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THURSDAY FOR
STRONG WIND...LOW HUMIDITY...HOT TEMPERATURES...HIGH HAINES INDEX
AND CRITICAL LIGHTNING...

* AFFECTED AREA...FIRE WEATHER ZONE 275. FIRE WEATHER ZONE 276.
  FIRE WEATHER ZONE 277. FIRE WEATHER ZONE 279. FIRE WEATHER ZONE
  280. FIRE WEATHER ZONE 281. FIRE WEATHER ZONE 282. FIRE WEATHER
  ZONE 283. FIRE WEATHER ZONE 285. FIRE WEATHER ZONE 287. FIRE
  WEATHER ZONE 289. FIRE WEATHER ZONE 300. FIRE WEATHER ZONE 414.
  FIRE WEATHER ZONE 415. FIRE WEATHER ZONE 416.

* WIND...SOUTHWEST WIND 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY
  AND THURSDAY. STRONGER GUSTS POSSIBLE IN THUNDERSTORMS COULD
  SEND OUT STRONG OUTFLOW WINDS ON THURSDAY.

* HUMIDITY...LOW TO MID TEENS DURING THE AFTERNOONS. SOME OF THE
  LOWER BASINS EAST OF THE DIVIDE COULD SEE MINIMUM RELATIVE
  HUMIDITIES IN THE SINGLE DIGITS. POOR RELATIVE HUMIDITY
  RECOVERY AT MID SLOPE OVERNIGHT.

* LIGHTNING...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS POSSIBLE
  THURSDAY AFTERNOON AND EVENING.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
692 
WWUS85 KRIW 022038
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
238 PM MDT WED SEP 2 2015

...ELEVATED TO EXTREME FIRE DANGER CONTINUE THROUGH THURSDAY...

.HOT DRY AND WINDY AGAIN TODAY. STRONG UPPER LEVEL SOUTHWEST FLOW
WILL CONTINUE ACROSS THE STATE TODAY AS A TROUGH APPROACHES FROM
THE WEST...RESULTING IN WIDESPREAD LOW HUMIDITY AND RELATIVELY STRONG
WIND. A FEW SHOWERS MAY BE PRESENT OVER THE WESTERN MOUNTAINS
LATER TONIGHT INTO THURSDAY MORNING. THURSDAY WILL SEE CONTINUED
HOT...DRY AND WINDY CONDITIONS ESPECIALLY ACROSS THE CENTRAL
BASINS...WITH A RETURN OF WIDELY SCATTERED TO SCATTERED SHOWERS
AND THUNDERSTORMS SOUTH...ISOLATED NORTH. FIRE DANGER WILL
DECREASE FROM SOUTH TO NORTH BEGINNING LATER THURSDAY AFTERNOON.

WYZ275>277-279>283-285-287-289-300-414>416-031000-
/O.CON.KRIW.FW.W.0016.000000T0000Z-150904T0300Z/
NORTH BIG HORN BASIN/WORLAND BLM-CODY FOOTHILLS-
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-JOHNSON COUNTY/CASPER BLM-
SOUTH BIG HORN BASIN/WORLAND BLM-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
CASPER MOUNTAIN-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
238 PM MDT WED SEP 2 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THURSDAY FOR
GUSTY WINDS...LOW HUMIDITY...HOT TEMPERATURES...AND HIGH HAINES
INDEX...

* AFFECTED AREA...FIRE WEATHER ZONE 275. FIRE WEATHER ZONE 276. 
  FIRE WEATHER ZONE 277. FIRE WEATHER ZONE 279. FIRE WEATHER 
  ZONE 280. FIRE WEATHER ZONE 281. FIRE WEATHER ZONE 282. FIRE 
  WEATHER ZONE 283. FIRE WEATHER ZONE 285. FIRE WEATHER ZONE 
  287. FIRE WEATHER ZONE 289. FIRE WEATHER ZONE 300. FIRE 
  WEATHER ZONE 414. FIRE WEATHER ZONE 415. FIRE WEATHER ZONE 
  416. 

* WIND...SOUTHWEST WIND 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY 
  AND THURSDAY. STRONGER GUSTS POSSIBLE IN THUNDERSTORMS COULD 
  SEND OUT STRONG OUTFLOW WINDS ON THURSDAY.

* HUMIDITY...LOW TO MID TEENS DURING THE AFTERNOONS. SOME OF 
  THE LOWER BASINS EAST OF THE DIVIDE COULD SEE MINIMUM 
  RELATIVE HUMIDITIES IN THE SINGLE DIGITS. POOR RELATIVE 
  HUMIDITY RECOVERY AT MID SLOPE OVERNIGHT.

* LIGHTNING...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS POSSIBLE
  THURSDAY AFTERNOON AND EVENING...MAINLY EAST OF AN EVANSTON TO
  KAYCEE LINE. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
503 
WWUS85 KRIW 030319
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
919 PM MDT WED SEP 2 2015

WYZ275>277-279>283-285-287-289-300-414>416-030430-
/O.CAN.KRIW.FW.W.0016.000000T0000Z-150904T0300Z/
NORTH BIG HORN BASIN/WORLAND BLM-CODY FOOTHILLS-
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
NATRONA COUNTY/CASPER BLM-JOHNSON COUNTY/CASPER BLM-
SOUTH BIG HORN BASIN/WORLAND BLM-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
OWL CREEK MOUNTAINS-GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
CASPER MOUNTAIN-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
919 PM MDT WED SEP 2 2015

...RED FLAG WARNING IS CANCELLED... 

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING. 

AN UPPER LEVEL DISTURBANCE LIFTING NORTH OUT OF THE EASTERN GREAT
BASIN WILL BRING INCREASING CLOUD COVER AND MOISTURE ON 
THURSDAY...RESULTING IN RELATIVE HUMIDITY REMAINING ABOVE
CRITICAL THRESHOLDS ACROSS MOST AREAS. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 31, 12:30 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 31, 12:30 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1230 PM MDT MON AUG 31 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

THE THUNDERSTORMS THAT OCCURRED EARLIER THIS EVENING WERE FAST MOVING
WITH HEAVY RAINFALL BUT WITH A SHORT RESIDENCE TIME AND FREQUENT
LIGHTNING ALONG WITH UP TO 40 MPH WIND GUSTS. THE FROPA AND
HAS OCCURRED AND THE SHOWERS HAVE EXITED OFF TO THE EAST AND
DISSIPATED. CONFLUENT FLOW HAS TAKEN OVER. TODAY SOME INSTABILITY
WILL LINGER IN THE FAR SOUTH AND UP INTO SOUTHWEST NATRONA COUNTY
WHERE ISOLATED T STORMS ARE EXPECTED WITH SOME CONVECTION
STREAMING OFF THE UINTAS INTO SOUTHERN SWEETWATER COUNTY. ON
TUESDAY EXPECT ISOLD T STORMS ONLY IN THE NW MTNS WHEN CAPES
INCREASE SLIGHTLY BUT ARE NOT EXPECTED TO MOVE OFF THE MTNS.
WEDNESDAY WILL FEATURE INCREASE SOUTHWEST WINDS AS A CLOSED LOW
MOVES INLAND INTO BC AND THE ASCT TROUGH MAKES LANDFALL ONTO THE
PAC NW COAST THUS INCREASING OUR SOUTHWEST GRADIENT. TEMPS WILL BE
SLIGHTLY COOLER TODAY AND THEN BEGIN A WARMING TREND TUESDAY WITH
WEDNESDAY BEING THE WARMEST DAY OF THE PERIOD.

.LONG TERM...THURSDAY THROUGH MONDAY

MAJOR MEDIUM RANGE DIFFERENCES TONIGHT AS TO THE EVOLUTION OF OUR
LATE WEEK TROUGH. THE MODELS DO AGREE THAT THERE WILL BE A COLD
TROUGH OVER THE PACNW/NRN ROCKIES TO START THE PERIOD BUT HOW THIS
TROUGH TRANSLATES EWD WITH TIME IS WHERE THEY DEPART SIGNIFICANTLY.
THE GFS IS THE FASTEST TO MOVE THIS TROUGH OUT OF THE WAY BY
SATURDAY NIGHT WHILE THE ECMWF/GEM DON'T SWING THE TROUGH THROUGH
UNTIL MONDAY MORNING. THE FIRST SHORTWAVE THAT GETS KICKED OUT BY
THE DEVELOPING COLD TROUGH SHOULD LIFT NE ACROSS THE NRN ROCKIES
THURSDAY INTO THURSDAY NIGHT LEADING TO THE FRONT SAGGING SWD INTO
OUR NRN ZONES BEHIND THIS WAVE. THE GFS THEN KEEPS THIS FRONT IN THE
FAR NORTH PRETTY MUCH THROUGH THE PERIOD WITH SHARPLY COOLER TEMPS
BEHIND IT. THE ECMWF WASHES IT OUT EXCEPT MAYBE NEAR THE NRN BORDER
AS IT DEVELOPS AN INTENSE UPPER LOW OVER IDAHO ON SATURDAY THAT
LIFTS ACROSS THE PARK SATURDAY NIGHT WITH -4C AIR AT H7. LEANING
TOWARDS A STRONGER...SLOWER TROUGH...MAYBE NOT ECMWF STRONG...BUT
MORE TOWARDS THAT TIMING. WILL HAVE TO LOOK AT THIS AGAIN TONIGHT
AND HIT THE POPS MUCH HARDER IF THESE TRENDS CONTINUE AND THE MODELS
COME INTO BETTER AGREEMENT. POTENTIAL FOR A COLD LABOR DAY WEEKEND
WITH COLD RAIN AND MOUNTAIN SNOW IS STILL QUITE POSSIBLE IN THE
NORTHWEST PART OF WYOMING INCLUDING YELLOWSTONE NATIONAL PARK.
OTHERWISE...STILL WARM AND BREEZY TO WINDY AHEAD OF THE FRONT
THURSDAY AND IN THE SOUTH THROUGH AT LEAST FRIDAY BEFORE COOLER TO
COLDER AIR FILTERS IN. THE  WEST AND NORTH WILL SEE THE LONGEST
PERIOD OF COOLER WEATHER AND POTENTIALLY DOWNRIGHT COLD IN YNP OVER
THE WEEKEND.

&&

.AVIATION.../18Z ISSUANCE/

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON VCNTY OF A KRKS-KCPR LINE. SURFACE HIGH PRESSURE WILL
KEEP NORTHERN WYOMING UNDER PREVAILING SKC-FEW FL150-200
CONDITIONS AND S-SE WINDS AROUND 10KTS. THUNDERSTORM ACTIVITY WILL
MOSTLY END ACROSS THE SOUTH BY 3Z TUESDAY.

&&

.FIRE WEATHER...

IT WILL BE DRY TODAY BEHIND THIS MORNINGS COOL FRONT BUT A BIT
COOLER. THERE WILL BE SOME 20 MPH BREEZES IN THE AFTERNOON BUT RED
FLAG CONDITIONS ARE NOT EXPECTED. FOR THE REST OF THE WEEK THE
MINIMUM RELATIVE HUMIDITY WILL BE MAINLY IN THE TEENS AT THE LOWER
ELEVATIONS EAST OF THE DIVIDE AND 20S WEST. SOUTHWEST WINDS WILL
INCREASE WEDNESDAY OUT AHEAD OF THE NEXT DEVELOPING PACIFIC
TROUGH.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LIPSON
LONG TERM...SKRBAC
AVIATION...ALLEN
FIRE WEATHER...LIPSON
Hazardous weather outlook, Aug 31, 3:27 AM MDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
327 AM MDT MON AUG 31 2015

WYZ001>020-022>030-011200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
327 AM MDT MON AUG 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL
WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH
CENTRAL WYOMING AND WEST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS SOUTH OF A LINE FROM ROCK SPRINGS TO CASPER
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...WARM AND BREEZY AT TIMES WITH ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS...ESPECIALLY IN THE MOUNTAINS. ELEVATED
FIRE CONCERNS...ESPECIALLY ALONG AND EAST OF THE DIVIDE.

WEDNESDAY THROUGH THURSDAY...A FEW LATE DAY MOUNTAIN
THUNDERSTORMS POSSIBLE...CONTINUED WARM AND BREEZY TO WINDY AT
TIMES WITH ELEVATED FIRE CONCERNS...ESPECIALLY EAST OF THE DIVIDE
AND IN SWEETWATER COUNTY.

FRIDAY...WINDY AND WARM ACROSS THE SOUTH WITH ELEVATED FIRE
CONCERNS. COOLER IN THE NORTH AND WEST WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS.

SATURDAY AND SUNDAY...COOLER WITH A CHANCE OF RAIN SHOWERS AND
ISOLATED THUNDERSTORMS...MAINLY IN THE NORTH AND WEST. SOME HIGHER
ELEVATION SNOW AT TIMES IN THE NORTHWEST MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 31, 1:51 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
151 PM MDT MON AUG 31 2015

WYZ028>030-312300-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...
WAMSUTTER...SUPERIOR
151 PM MDT MON AUG 31 2015

THROUGH 5 PM...THUNDERSTORMS WILL CONTINUE TO FORM ALONG THE
SOUTHERN BORDER AND STREAM NORTHEAST THIS AFTERNOON. EXPECT
OCCASIONAL LIGHTNING AND WIND GUSTS IN EXCESS OF 40 MPH WITH THE
STRONGER STORMS. PLEASE MOVE INDOORS WHEN YOU SEE A STORM
APPROACH...ESPECIALLY THOSE ON FLAMING GORGE TODAY.

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 7:03 PM MDTSpecial Weather StatementRIWFremont42 min
Aug 31, 3:11 PM MDTFire Weather WatchRIWBig Horn, Fremont, Lincoln, Park, Sublette, Sweetwater and 2 more20 hr

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.